# SDR AWXA9600710

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Depleted
- Location: Green Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GREEN SYSTEM LOW HYDRAULIC QUANTITY DISPLAYED.  CREW FOLLOWED ECAM PROCEDURES AND SHUT DOWN PUMP.  GEAR WAS STILL UP WHEN WARNING OCCURRED, EMERGENCY DECLARED.  GREEN HYDRAULIC SYSTEM SERVICED WITH 2 GALLONS, RESET GEAR FROM MANUAL EXTENSION.
